# SDR WX0A2015030572450

- Difficulty date: February 23, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 65,654 hours, 42,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 5930584124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SUPPORT CHANNEL CRACKED STATION 946.0 NEXT TO KEEL BEAM.  STOP DRILLED CRACK, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-01 FIG 2.
